(s,t)-Dominating polynomials in graphs

Downloads

Abstract

In this paper, We discuss some properties of dominantly open, and dominantly closed graphs, and polynomial
representation of such graphs.

Keywords:

Dominating, Polynomials, simple graph

Mathematics Subject Classification:

Mathematics
  • N. Murugesan Department of Mathematics, Government Arts College, Coimbatore-641018, Tamil Nadu, India.
  • B. Samyukthavarthini Department of Mathematics, Government Arts College, Coimbatore-641018, Tamil Nadu, India.
  • Pages: 573-576
  • Date Published: 01-01-2021
  • Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)

S. Akbari, S. Alikhani, and Y.H. Peng, characterization of graphs using domination polynomial, Europ. J. Combin., $31(2010), 1714-1724$.

S. Alikhani, E. Mahmoudi, and M.R. Oboudi, some new approaches for computation of domination polynomial of specific graphs, J. Math. Ext., 2014, 1-9

S. Alikhani, and Y.H. Peng., Introduction to domination polynomial of a graph, Ars Combin., 114(2014), 257-266.

S. Alikhani, and Y.H. Peng, Dominating sets and domination polynomial of cycles, Global Journal of Pure and Applied Mathematics, 4(2), 2008.

Berge, Theory of Graphs and its Applications, (Methuen, London, 1962) 40-51.

J.A. Bondy, U.S.R. Murty, Graph theory with application, Elsevier Science Publishing Co, Sixth printing, 1984.

F. Harary, Graph Theory, Addison Wesley Reading Mass(1969).

T.W. Haynes, S.T. Hedetniemi, P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, Inc., New York, 1998.

Ore, Theory of Graphs, Amer, Math.Soc.Colloq. Publ. 38 (Amer, Math.Soc., Providence, RI, 1962) 206-212.

Metrics

PDF views
24
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20264.0
|

Published

01-01-2021

How to Cite

N. Murugesan, and B. Samyukthavarthini. “(s,t)-Dominating Polynomials in Graphs”. Malaya Journal of Matematik, vol. 9, no. 01, Jan. 2021, pp. 573-6, https://www.malayajournal.org/index.php/mjm/article/view/1082.